The decision to start or stop these medications requires collaboration between your weight management provider and your obstetrician to ensure the safest plan for both you and your developing baby

These effects are most commonly caused by delayed gastric emptying , an intentional pharmacologic action of GLP-1 medications that supports appetite suppression and weight loss., Jump to: What sulfur burps and bloating are on GLP-1 medications Why food feels stuck on Ozempic or Wegovy Why gas and bloating occur on GLP-1 therapy Foods that worsen sulfur burps and bloating 6 practical ways to reduce symptoms What are sulfur burps and bloating on GLP-1 medications like Ozempic and Wegovy Sulfur burps and bloating on GLP-1 medications are upper gastrointestinal side effects caused by delayed gastric emptying , resulting in foul-smelling burps, abdominal fullness, gas, and early satiety. How patients commonly describe this symptom pattern Burps with a sulfur or rotten egg taste or smell A bloated or overly full feeling after small meals Feeling full after only a few bites ( early satiety ) Upper-abdominal pressure or discomfort Excess gas or frequent belching Fullness that lasts hours after eating , Why do GLP-1 medications such as semaglutide and tirzepatide cause sulfur burps and bloating

Hypothetically, very large doses of Ipamorelin can lead to increased levels of Cortisol and Acetylcholine, but when put into practice, if Ipamorelin is the only GHRP in your cycle, you will hardly notice any elevation in your Cortisol or Acetylcholine levels
Menda, Y
What are the benefits of CJC 1295 and Ipamorelin